# SDR USAA2013092000016

- Difficulty date: September 18, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 40,181 hours, 14,808 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367151000000
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION FOUND ON FLOOR PANEL 241HF BETWEEN FRAMES 36 TO 42 & Y1292 TO Y1732.  REPLACED FLOOR PANEL IAW SRM 53-02-00, PAR 8A, FIG 209.
